# SDR 2DYA2025081300016

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N771KW
- Make and model: Boeing 777212
- Aircraft serial: 28530
- Aircraft time: 54,667 hours, 13,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Faulted
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OPENED IN ARMED POSITION. APPLIED MEL 52-11-01-01A CAT 'A",  DMI 771-25-0097.20.   REMOVED, INSPECTED & RE-INSTALLED R2 DOOR SLIDE IAW AMM 25-66-01. OPS CHECKED GOOD.
